Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Have infection in hand. Started swelling in body and increase in weight after taking Decdan injection .5 mg. Any solution?

My mother has an an infection in hand . So the doctor has precribed her to take Decdan injection of .5 mg every alternative day upto 15 numbers. After taking 10 injections she suffers from seelling in body, increase in weight and higher level of creatinine in blood. She us 53 years old.I can not think beyond her, without her I am just finished.Do you suspect any sever damage of her Kidney . Please mail me to my mail adress YYYY@YYYY . Please sir/madam. What shall I do prevent her from the disaster.
Asked On : Wed, 1 Aug 2012
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response
I am sorry to say that infection of hand needs a good antibiotic like Clindamycin.Corticosteroid like Decadran is not necessary.Anti inflammatory drug has to be added.As her serum creatinine is high anti inflammatory drug should not be given now.
You did not mention the serum creatinine values.If it is very high,She has to go for Dialysis.
Swelling in body and increased weight can be due to Decadran.
The infection might have spread to the kidney and led to high serum creatinine levels.
Please consult a Surgeon for further followup
Wish her speedy recovery
Answered: Fri, 17 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor